# SDR SWIA201743728

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,876 hours, 32,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD DUE TO A LEFT MAIN GEAR NOT RETRACTED.  GEAR DISAGREE MESSAGE. SECURED THE LT MLG UPLOCK PROXIMITY SENSOR TARGET & REPLACED LT MLG SIDE STAY ACTUATOR.  OPS & LEAK CHECKED GOOD.
